Alert archive / Minnesota / Flash Flood Warnings in 2013
Flash Flood Warning 27, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 22, 2013, 11:33 PM CDT for Fillmore County, Houston County, Mower County, Minnesota; Howard County, Mitchell County, Iowa. It was in force for 3 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 11:33 PM CDT (04:33 UTC)
- Expired
- Jun 23, 2013, 2:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howard County, IA, Mitchell County, IA, Fillmore County, MN, Houston County, MN, Mower County, MN
The radar
The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 12:13 AM CDT | FLASH FLOOD | Houston, MN | SOME ROADS NEARBY HAVE BECOME IMPASSABLE FROM FLOOD WATERS. |
| Jun 23, 12:45 AM CDT | HEAVY RAIN 1.1 | St. Ansgar, IA | RAINFALL FROM 1215 AM TO 1245 AM. |
| Jun 23, 12:50 AM CDT | FLASH FLOOD | Lime Springs, IA | WATER OVER ROADS NEAR THE UPPER IOWA RIVER AND OTHER SMALLER CREEKS |
| Jun 23, 12:50 AM CDT | FLASH FLOOD | Saratoga, IA | WATER OVER ROADS NEAR THE UPPER IOWA RIVER AND SMALLER DRAINAGE AREAS. |
| Jun 23, 1:08 AM CDT | FLOOD | Mabel, MN | |
| Jun 23, 1:08 AM CDT | FLASH FLOOD | 2 N Lanesboro, MN | WATER OVER HIGHWAY 250 |
| Jun 23, 2:00 AM CDT | FLASH FLOOD | 6 Nw Spring Grove, MN | HIDDEN BLUFFS CAMPGROUND BEING EVACUATED |
| Jun 23, 2:00 AM CDT | FLASH FLOOD | Lanesboro, MN | CAMPGROUND BEING IN EVACUATED |
| Jun 23, 2:04 AM CDT | FLASH FLOOD | Choice, MN | FAMILY STRANDED DUE TO HIGH WATER ALONG THE SOUTH FORK OF THE ROOT RIVER. ALSO RELAYED VIA WKBT TELEVISION. |
| Jun 23, 2:10 AM CDT | HEAVY RAIN 2.77 | Preston, MN | SOUTH BRANCH OF THE ROOT RIVER RISING RAPIDLY. |
| Jun 23, 2:14 AM CDT | FLASH FLOOD | Le Roy, MN | WATER OVER HIGHWAY 56 NEAR LE ROY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 526 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
332
WGUS53 KARX 230433
FFWARX
IAC089-131-MNC045-055-099-230730-
/O.NEW.KARX.FF.W.0027.130623T0433Z-130623T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1133 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
HOWARD COUNTY IN NORTHEAST IOWA...
MITCHELL COUNTY IN NORTH CENTRAL IOWA...
NORTHWESTERN HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
SOUTHEASTERN MOWER COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 230 AM CDT
* OVER 2 INCHES OF RAIN HAS FALLEN NEAR THE MINNESOTA AND IOWA
BORDER TONIGHT. WITH MORE THUNDERSTORMS MOVING IN FROM THE
WEST...EXCESSIVE RAIN RUNOFF WILL LEAD TO FLOODED ROADS AND
OTHER IMPACTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4367 9281 4385 9244 4384 9173 4374 9125
4350 9173 4350 9208 4321 9208 4322 9303
4350 9303
$$
SHEA2 follow-up statements
614
WGUS73 KARX 230517
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1217 AM CDT SUN JUN 23 2013
IAC089-131-MNC045-055-099-230730-
/O.CON.KARX.FF.W.0027.000000T0000Z-130623T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL IA-HOWARD IA-FILLMORE MN-HOUSTON MN-MOWER MN-
1217 AM CDT SUN JUN 23 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MOWER...
NORTHWESTERN HOUSTON...FILLMORE...HOWARD AND MITCHELL COUNTIES UNTIL
230 AM CDT...
WAVE AFTER WAVE OF THUNDERSTORMS TONIGHT HAVE DROPPED 2 TO 3 INCHES
OF RAIN FROM NEAR OSAGE IOWA INTO SOUTHEAST MINNESOTA SATURDAY
EVENING. FLOODING WAS STARTING TO BE REPORTED IN THIS AREA AS
ADDITIONAL STORMS ROLL THROUGH.
SMALLER ROADS OUTSIDE OF HOUSTON MINNESOTA WERE BECOMING FLOODED AND
MANY AREA CREEKS WERE RISING VERY QUICKLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4367 9281 4385 9244 4384 9173 4374 9125
4350 9173 4350 9208 4321 9208 4322 9303
4350 9303
$$
SHEA914
WGUS73 KARX 230614
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
114 AM CDT SUN JUN 23 2013
IAC089-131-MNC045-055-099-230730-
/O.CON.KARX.FF.W.0027.000000T0000Z-130623T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MITCHELL IA-HOWARD IA-FILLMORE MN-HOUSTON MN-MOWER MN-
114 AM CDT SUN JUN 23 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MOWER...
NORTHWESTERN HOUSTON...FILLMORE...HOWARD AND MITCHELL COUNTIES UNTIL
230 AM CDT...
THUNDERSTORMS WITH HEAVY RAIN WERE MOVING ACROSS SOUTHERN MINNESOTA
AND NORTHEAST IOWA EARLY THIS MORNING. THE HEAVIEST RAIN WAS HITTING
FILLMORE AND HOUSTON COUNTIES IN SOUTHEAST MINNESOTA THE HARDEST AT
110 AM.
THE FILLMORE COUNTY SHERIFF DEPARTMENT REPORTED FLOODING IN MABEL
AND WATER OVER PARTS OF HIGHWAY 250 NORTH OF LANESBORO.
IT APPEARS THE HEAVIEST RAIN COULD END OVER THE NEXT HOUR OR SO BUT
THE FLOOD THREAT MAY LINGER UNTIL ALL RUNOFF OCCURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4367 9281 4385 9244 4384 9173 4374 9125
4350 9173 4350 9208 4321 9208 4322 9303
4350 9303
$$
SHEAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 6:31 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jun 22, 6:31 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 631 PM CDT SAT JUN 22 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 AT 3 PM...A WARM FRONT WAS LOCATED NEAR THE INTERSTATE 94 CORRIDOR AND AN OUTFLOW BOUNDARY OVER NORTHERN IOWA. AS THE TEMPERATURES RISE ABOVE THE CONVECTIVE TEMPERATURES /LOWER 80S/ LATE THIS AFTERNOON...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. IN ADDITION... EXPECT THE SYSTEM MOVING OUT OF NORTHWEST IOWA TO GRADUALLY UPSCALE AS IT MOVES INTO BETTER CAPES AND MOISTURE TRANSPORT. WITH 0-3 KM SHEAR GREATER THAN 40 KNOTS...THINKING THAT THE STORMS BECOME MORE COLD POOL DOMINATED THAT THERE WILL ONCE AGAIN BE THE POTENTIAL FOR SOME BOW ECHOS TO DEVELOP LATE THIS AFTERNOON AND EVENING. IN ADDITION...WITH 1000 TO 1200 J/KG DCAPES THERE WILL BE THE POTENTIAL FOR DAMAGING WET MICROBURSTS. WITH PRECIPITABLE WATER VALUES RUNNING BETWEEN 1.8 AND 2.0 INCHES AND WARM CLOUDS DEPTHS BETWEEN 4 AND 4.5 KM...EXPECT THE THUNDERSTORMS TO BE VERY EFFECTIVE RAIN PRODUCERS. HOWEVER IT LOOKS LIKE THEY WILL BE PROGRESSIVELY MOVING WHICH WILL LIMIT THE THREAT FOR WIDESPREAD FLASH FLOODING. HOWEVER WITH THIS SAID...WILL STILL HAVE TO WATCH URBANIZED AREAS WHERE JUST AN INCH OF RAIN AN HOUR CAN RESULT IN SOME LOCALIZED FLASH FLOODING. FOR OVERNIGHT...THE 23.12Z DETERMINISTIC MODELS CONTINUE TO SHOW THAT MUCH OF THE PRECIPITATION FOR THIS TIME PERIOD WILL BE MAINLY NORTH OF THE INTERSTATE 90 CORRIDOR. THEY HAVE SHOWED THIS FOR THE PAST 6 MODEL CYCLES. THIS IS IN RESPONSE TO THE TROUGH CURRENTLY OVER NEBRASKA MOVING NORTHEAST AWAY FROM THE FORECAST AREA. AS THIS OCCURS...THE NOSE OF THE 850 MB MOISTURE TRANSPORT WILL PUSH NORTH INTO NORTHERN WISCONSIN. IN THE WAKE OF THIS TROUGH...THE PRECIPITABLE WATER VALUES DROP TO 1.2 TO 1.4 INCHES...AND THE WARM CLOUD LAYER DEPTHS FALL INTO THE 3.5 TO 4 KM RANGE. THIS IS IDEA THAT THE PRECIPITATION COULD BEGIN WANING OVERNIGHT IS SUPPORTED BY THE LAST 2 RUNS OF THE HRRR WHICH SHOWS A BAND OF SHOWERS AND THUNDERSTORMS PROGRESSIVELY MOVING NORTHEAST THROUGH CLARK AND TAYLOR COUNTIES IN NORTH CENTRAL WISCONSIN BETWEEN 23.07Z AND 23.09Z. FOR SUNDAY AFTERNOON...EXPECT THE UPPER LEVEL TROUGH WHICH HAS BEEN POSITIONED TO OUR WEST OVER THE LAST SEVERAL DAYS TO MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA. WHILE THE 850 MB MOISTURE TRANSPORT IS NOT THAT IMPRESSIVE. PRECIPITABLE WATER VALUES DO CLIMB TO AROUND 1.8 INCHES...WARM CLOUD LAYER DEPTHS CLIMB ABOVE 4 KM...AND CORFIDI VECTORS SUGGEST TRAINING ALONG AND AHEAD OF THE COLD FRONT. AS A RESULT...WILL HAVE TO WATCH FOR THE POTENTIAL FOR SOME FLOODING. CERTAINTY ON THE SPEED AND LOCATION OF THIS FRONT WAS NOT HIGH ENOUGH TO GO WITH A FLASH FLOOD WATCH AT THIS TIME. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT JUN 22 2013 ON SUNDAY NIGHT AND MONDAY...THE MODELS CONTINUE TO SHOW THAT A SHORT WAVE TROUGH WILL MOVE ACROSS WESTERN AND NORTHERN MINNESOTA. AS THIS OCCURS...EXPECT A COLD FRONT TO MOVE THROUGH THE REGION. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY. IT MAY MOVE FAR ENOUGH EAST TO ALLOW SOME DRYING ON MONDAY AFTERNOON. FROM MONDAY NIGHT THROUGH WEDNESDAY...THE MODELS CONTINUE TO SHOW THAT A STATIONARY FRONT WILL LINGER ACROSS THE AREA. WHILE THE MODELS HAVE CONSISTENTLY SHOWED THIS...THEY CONTINUE TO STRUGGLE ON THE LOCATION AND TIMING OF THUNDERSTORM COMPLEXES WHICH MOVE THROUGH THE REGION...SO JUST WENT WITH THE ALL BLEND TEMPERATURES AND PRECIPITATION CHANCES. FOR THE REMAINDER OF THIS TIME PERIOD...IT CONTINUES TO LOOK LIKE THE UPPER LEVEL RIDGE WILL RETROGRADE WEST INTO THE WESTERN UNITED STATES. THIS WOULD PLACE THE AREA UNDER NORTHWEST FLOW ALOFT. AS A RESULT...EXPECT NEAR TO SLIGHTLY BELOW-NORMAL TEMPERATURES. PRECIPITATION CHANCES ARE NOT CLEAR AS THERE WILL THE POTENTIAL FOR SHORT WAVE TROUGHS TO MOVE SOUTHEAST THROUGH THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 630 PM CDT SAT JUN 22 2013 A WARM FRONT EXTENDED FROM NEAR KFBL TO NEAR KMFI WITH ANOTHER BOUNDARY ACROSS NORTHEAST IOWA...BETWEEN KMCW AND KAUM...INTO SOUTHWEST WISCONSIN NEAR KLNR. SCATTERED STORMS HAVE DEVELOPED ALONG BOTH OF THESE BOUNDARIES AND ARE MOVING OFF TO THE NORTHEAST. INITIAL ACTIVITY HAS ALREADY MOVE PAST KRST AND WITH NOTHING DOWNSTREAM AT THIS TIME...PLAN TO START THEM WITH VCTS AND TEMPO A SHORT PERIOD OF A STORM AT THE AIRPORT EARLY THIS EVENING. WILL ALSO START KLSE WITH VCTS BUT CARRY A TEMPO A LITTLE LONGER TO ACCOUNT FOR THE ACTIVITY DOWNSTREAM INTO NORTHEAST IOWA. AFTER THE MIDDLE OF THE EVENING...UNCLEAR ON WHERE THE STORMS WILL BE DEVELOP AS THE LOW LEVEL JET STRENGTHENS AND INTERACTS WITH THE BOUNDARIES. STILL EXPECTING THE BOUNDARIES TO BE IN THE AREA BUT MOVING NORTH...SO HAVE LEFT VCTS IN AND PLAN TO UPDATE IF A STORM LOOKS TO THREATEN ONE OF THE AIRPORTS. WILL CONTINUE WITH THE PREVIOUS THINKING THAT THE BOUNDARIES WILL BE NORTH OF THE TAF SITES BY LATE TONIGHT INTO SUNDAY WITH ANY CONVECTION ALSO NORTH OF THE AREA. COULD ONCE AGAIN SEE MORE STORMS DEVELOP LATE SUNDAY AFTERNOON BUT WITH LOW CONFIDENCE ON THIS...WILL PLAN TO ADDRESS THIS WITH THE NEXT SET OF FORECASTS. && .HYDROLOGY... ISSUED AT 253 PM CDT SAT JUN 22 2013 HYDRO CONCERNS LINGER ACROSS TURKEY...UPPER IOWA...SOUTHERN HALF OF THE KICKAPOO...BLACK...AND TURTLE CREEK. IN ADDITION...THE SMALL STREAMS ACROSS ALLAMAKEE AND CLAYTON COUNTIES IN NORTHEAST IOWA... AND CRAWFORD AND GRANT COUNTIES IN SOUTHWEST WISCONSIN. FORTUNATELY IT LOOKS LIKE THE HEAVIEST RAIN POTENTIAL FOR TONIGHT WILL BE MAINLY NORTH OF MOST OF THESE BASINS. HOWEVER THERE IS CONCERN ON SUNDAY THAT THERE COULD BE ANOTHER ROUND OF HEAVY RAIN THAT COULD AFFECT THE AREA ON SUNDAY AFTERNOON AND NIGHT. HOWEVER DUE TO THE UNCERTAINTY ON THE SPEED OF THIS SYSTEM...RAINFALL AMOUNTS ARE NOT CLEAR. IN ADDITION TO THE SHORT TERM WATER CONCERNS...THERE IS A RIVER FLOOD WATCH FOR THE MISSISSIPPI AT WABASHA...WINONA...AND LA CROSSE. THESE RIVERS ARE EXPECTED TO GO ABOVE FLOOD STAGE UNTIL AFTER JULY 1ST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...BOYNE LONG TERM...BOYNE AVIATION...04 HYDROLOGY...BOYNE
Hazardous weather outlook, Jun 22, 12:10 PM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1210 PM CDT SAT JUN 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 1210 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR THIS AFTERNOON AND EVENING...EXPECT SCATTERED THUNDERSTORMS TO DEVELOP NORTH OF A WARM FRONT. A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES BEING THE MAIN THREATS. AFTER MIDNIGHT...THE THUNDERSTORMS WILL BE MAINLY NORTH OF THE INTERSTATE 94 CORRIDOR. THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA SUNDAY AND SOUTH OF INTERSTATE 90 ON MONDAY. PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ARE EXPECTED SUNDAY THROUGH THURSDAY. THE SEVERE RISKS SUNDAY AND MONDAY WOULD MAINLY BE DURING THE AFTERNOON AND EVENING HOURS. THE MAIN SEVERE THREATS WOULD BE LARGE HAIL...DAMAGING WINDS AND THE HEAVY RAINS CAPABLE OF PRODUCING FLASH FLOODING. IT IS TOO EARLY TO DETERMINE IF ANY THUNDERSTORMS ON WEDNESDAY OR THURSDAY POSE A SEVERE THREAT. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME FROM THIS AFTERNOON THROUGH MONDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. RRS/BOYNE
In the hours before
Local storm report, Jun 22, 10:32 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1032 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HEAVY RAIN OSAGE 43.28N 92.81W
06/22/2013 M1.90 INCH MITCHELL IA TRAINED SPOTTER
&&
ZTLocal storm report, Jun 22, 10:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1036 PM CDT SAT JUN 22 2013
1030 PM FLASH FLOOD 2 SW LYNXVILLE 43.23N 91.08W
06/22/2013 CRAWFORD WI LAW ENFORCEMENT
MUD SLIDE ONTO HIGHWAY 35Local storm report, Jun 22, 10:52 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1052 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM FLASH FLOOD 4 SE RICHLAND CENTER 43.30N 90.33W
06/22/2013 RICHLAND WI AMATEUR RADIO
MUD SLIDES AND MORE WATER COMING OVER COUNTY ROADS.
&&
SHEALocal storm report, Jun 22, 11:04 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1104 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM FLASH FLOOD CHASEBURG 43.65N 91.10W
06/22/2013 VERNON WI LAW ENFORCEMENT
WATER OVER ROADS ALONG HIGHWAY 162.
1104 PM HEAVY RAIN BOSCOBEL 43.14N 90.70W
06/22/2013 M2.60 INCH GRANT WI ASOS
&&
SHEALocal storm report, Jun 22, 11:08 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1108 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HEAVY RAIN RICHLAND CENTER 43.34N 90.38W
06/22/2013 M2.64 INCH RICHLAND WI AMATEUR RADIO
AT EOC
1106 PM FLASH FLOOD 2 NE MUSCODA 43.21N 90.41W
06/22/2013 RICHLAND WI EMERGENCY MNGR
MUDSLIDES HAVE CLOSED PARTS OF HIGHWAY 60 BETWEEN MUSCODA
AND GOTHAM.
1100 PM FLASH FLOOD 3 NW GOTHAM 43.24N 90.34W
06/22/2013 RICHLAND WI EMERGENCY MNGR
MUDSLIDES ALONG COUNTY ROAD 0
1107 PM FLASH FLOOD GILLINGHAM 43.43N 90.45W
06/22/2013 RICHLAND WI AMATEUR RADIO
WATER OVER SECTIONS OF HIGHWAY 56
&&
SHEALocal storm report, Jun 22, 11:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1116 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM FLASH FLOOD 5 SSE RICHLAND CENTER 43.27N 90.35W
06/22/2013 RICHLAND WI EMERGENCY MNGR
WATER OVER INTERSECTION OF COUNTY ROADS O AND OO.
IMPASSABLE.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:09 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 66 min |
| Jun 22, 7:42 PM CDT | Flash Flood Warning | ARX | Winona | 6 hr |
| Jun 22, 9:42 PM CDT | Areal Flood Advisory | ARX | Houston | 4 hr |
| Jun 22, 10:17 PM CDT | Flash Flood Warning | ARX | Houston | 4 hr |
| Jun 23, 2:24 AM CDT | Flash Flood Warning | ARX | Fillmore, Houston, Mower | 5 hr |
| Jun 23, 2:41 AM CDT | River Flood Warning | ARX | Fillmore, Houston | 31 hr |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | ARX | Dodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more | 3 days |
| Jun 23, 4:22 AM CDT | River Flood Warning | ARX | Houston | 69 hr |
| Jun 23, 6:51 AM CDT | Areal Flood Warning | ARX | Fillmore, Houston | 6 hr |
| Jun 23, 7:50 AM CDT | River Flood Warning | ARX | Fillmore, Houston | 32 hr |
| Jun 23, 1:49 PM CDT | Areal Flood Warning | ARX | Fillmore, Houston | 12 hr |
| Jun 22, 8:20 PM CDT | Flash Flood Warning | ARX | Allamakee | 6 hr |
| Jun 23, 12:25 AM CDT | Flash Flood Warning | ARX | Allamakee, Winneshiek | 2 hr |
| Jun 23, 4:20 AM CDT | River Flood Warning | ARX | Floyd | 65 hr |
| Jun 23, 4:27 AM CDT | River Flood Warning | ARX | Clayton | 4 days |
| Jun 23, 4:27 AM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Jun 23, 4:33 AM CDT | River Flood Warning | ARX | Winneshiek | 34 hr |
| Jun 23, 12:05 PM CDT | River Flood Watch | ARX | Allamakee, Clayton | 19 hr |
Nearby
Flash Flood Warnings in Minnesota, 2013Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.